# SDR ASAA0410044

- Difficulty date: January 29, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 65737622
- Part serial: XC54174
- Condition: Iced
- Location: Nlg
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANC - DURING CLIMB-OUT KODIAK NOSE GEAR UNSAFE LIGHT INDICATION WAS OBSERVED AND NOSE GEAR DROPPED WITH GEAR HANDLE IN 'OFF' POSITION.  REMOVED ICE FROM NOSE LANDING GEAR SKIN AREA, THEN LANDING GEAR, OPS CHECK NORMAL.  (M)
